# SDR C2XA03TY043

- Difficulty date: March 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 9,204 hours, 6,548 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED A ICAS MESSAGE OF LDG AIR/GND FAIL AT ROTATION.  LANDING GEAR WOULDN'T RETRACT.  AIR RETURN AND MAINT FOUND PROX SWITCHES OUT OF ADJUSTMENT.  DID A RE-ADJUSTMENT OF THE SWITCHES AND DID THE GEAR SWINGS AS REQUIRED.  A/C WAS PUT BACK INTO SERVICE.  ALL WORK WAS IAW EMB 135/145 AMM32-34-00 GEAR SWINGS AND 32-62-00 ADJUSTMENT OF SWITCHES.
